Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i am stopping zyrtek and singulair as my hair has started to come out. hair loss. yes. <br><br>grandaparents on both sides had their hair until they died so there is no history of hair loss in my family. i have read a few posts from other people on the internet saying they had hair loss too. <br><br>it is really hard to find the truth because these companies go onto these boards posing as regular people saying great things about these drugs. how do i know? i used to do the same thing. beware.
Reply With Quote
  #2  
Old 05-12-2008, 06:57 PM
Heather
Guest
 
Posts: n/a
Default No Subject

My five year old is completely bald and has been taking singulair for over two years. I strongly believe that Singulair caused it because we have no history of Alopecia in our family at all. <br><br>Heather
Reply With Quote
  #3  
Old 10-05-2008, 08:16 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

Please visit us at www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the psooible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms. We are posting additional adverse reactions to Singulair on our web site.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:49 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.